# SDR DALA1158486304

- Difficulty date: October 15, 2011
- Submitted: October 17, 2011
- Operation: Air carrier
- Aircraft: N664US
- Make and model: Boeing 747451
- Aircraft serial: 23819
- Aircraft time: 93,788 hours, 11,813 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT, THE AFT EMERGENCY FLOOR LIGHT AT73JK WAS FOUND TO BE INOPERATIVE.  MAINTENANCE FOUND THE CONNECTOR LOOSE AND SECURED IT.  SYSTEM OPERATION WAS NORMAL AFTER THE CONNECTOR WAS SECURED.
